Couldn't find what you looking for?

TRY OUR SEARCH!

So my bf and me had unprotected sex Sunday night . Nothing happened that we know of I took it as a precaution because it was my highest chance of ovulation . The following weekend I got a horrible migraine and I have a little nausea will I be ok ?

Loading...

When I took Plan B, I had a hormonal head ache the same day I took the pill. I was also incredibly nauseous. I had severe mood swings for 2 weeks with the pill until I got my period almost 1 week early. So as you can see, the Plan B pill does mess with your cycle, your mood and your body. It's a HUGE dose of progestrin [if memory serves me correctly] which prevents ovulation; preventing ovulation with these hormones is the only way to prevent pregnancy if you don't use a back-up form of BC that is just as effective [like condoms, when used correctly].

Monitor your body, and see if you get any breakt-through bleeding or spotting, since this is common with Plan B as well. Chances are if you have some spotting, you may get your period either early or a few days late...if you used Plan B in the correct time frame [less than 1-2 days after having sex] you will most likely be fine. 

Reply

Loading...